MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK VANTUS USA; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK VANTUS USA; PROTHROMBIN TIME MONITOR
Catalog Number 07729952160
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); High Test Results (2457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Dizziness (2194)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not submitted for investigation.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The coaguchek xs pt test 6 strip lot number is 78789521, with an expiration date of 30-nov-2025.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and the results have passed the internal inspection.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of a questionable inr result for one patient tested with the coaguchek vantus usa meter compared to an unknown laboratory method.The laboratory result at 4:13 pm was 2.97 inr.The meter result at 5:56 pm was 4.2 inr.The patient's therapeutic range is 2.5 to 3.5 inr.

Brand Name
COAGUCHEK VANTUS USA
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23061942
Report Number1823260-2025-02901
Device Sequence Number21284359
Product Code GJS
UDI-Device Identifier00365702700499
UDI-Public00365702700499
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K170960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07729952160
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WARFARIN
Patient SexUnknown